# SDR CALA2024030700651

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33012
- Condition: Corroded
- Location: Rt Wing Upper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT OVER WING FUEL FILL PORT IS CORRODED. FOUND R/W UPPER SKIN FILL PORT TO BE OUT OF LIMITS PER B767-300 ACCOMPLISHED ON BACK OF NR AND PWS #27 PAGES 1 AND 2. REF AMES SRM 57-20-01, ALLOWABLE DAMAGE 1, TABLE 1. MIN REMAINING (ILN) NRC 167037-0600-0077. THICKNESS .205" FROM A NOM .266". REPAIRED AREA IAW AMES REA DOC #47601REA04 AND UNITED EC/RA 5723-01054. SEE PARTIAL WORK
